|do ks lesions lessen after the beginning of hiv drug therapy
Jul 19, 2006
I am hiv positive and just recovered from a severe bout of pcp. Over the past month I have (already biopsied) developed KS lesions on my chest legs feet and neck I am told these lesions will lessen and eventually fade over time after I have been on my hiv medication for awhile(i started my medication 3 weeks ago.) thank you.
Response from Dr. Young
Thanks for your post.
I'm sorry to hear about your recent diagnosis and Kaposi's sarcoma. Yes, in the vast majority of cases, KS lesions will subside once effective (and adhered to) antiretroviral therapy is started. This process can take several months, but sure beats getting cancer chemotherapy.
All the best, BY
ephedra with HIV meds
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.